Blogger Backgrounds

Wednesday, October 12, 2011

I'm still here♥♥

Sorry about the 2 week posting lag after chemo.
I just was not up to posting on my blog or reading other blogs.
I am so behind and just hate not seeing how all the other girls are doing.
Mom, Sandi updated and I tried to update on Facebook when I could.
I am
If any readers want to be friends there.

Chemo day itself went pretty well.
I had no reactions to the meds.
Felt little nausea during it.
So far so good...Sandi was a great chemo buddy....bringing food and drinks.

I felt stomach pains that night and queasy, but didn't get sick.
The compazine helped. , but that all changed over night.
When I woke up the next morning I was sick.
Sandi and I had to go back to Cleveland Clinic and I didn't know how I was going to make the trip. But I made it and seen my surgeon who told us GREAT news.

The cancer I have left in my breast area is just in my skin.,
Not deeper in the chest walls like I thought.
Praise God  !!!     

I didn't know how I would ever deal with even worse pain then I had from the double mastectomies , as they had to go so deep in the muscle .
I am so very thankful that it's just in the skin.
He said the chemo may kill that, but it still has to come out.
I will have to have skin grafts, as there's not enough skin left.
But I am just thankful that it's not deeper.
He also wanted the biopsy done on my thyroid , so Sandi made that appointment for me as I quickly headed for the bathroom so I didn't embarrass us both and got sick.

We then headed to the Oncology Dept to get the  Neulastim shot to boost my white blood count. I got sick again.
Before they would give me the shot, they insisted I get IV fluids from being sick and anti nausea meds thru iv.
Sandi and I were there a couple hours then they gave me the shot and we headed home. Long day again.
I was exhausted...but little did I know the "Crash and burn" feeling you get a couple days after the steroids they gave me the day before, the day of..and the day after chemo makes you feel.
Most of my days 3-5 after chemo was sleeping. AND pain...
Bad stomach pains ,still trying to get sick but the new stronger nausea meds stopped that. But also almost having a blockage from the bad hernia I have that can not be repaired until after all this.My stomach was so painful.

They will do it when they do the hysterectomy after chemo and RADS are over before I have to take Tamoxifen for 5 years.
Tamoxifen causes cancer of the uterus it all has to go before that.

Mom and Sandi were wonderful caregivers...and my bestest friends.
Even if I did keep calling Sandi , Jen ( my oldest daughters name)
I thought I was doing so good when I realized I had chemo brain and said...
Oh I mean Manda...(my youngest daughters name) thinking I was getting my mind  Poor Sandi. 
And my step father Clarence cooked me so many goodies.
I kept telling him how good they tasted , as I know how good they always DO taste.
But really I either couldnt half taste them...or they tasted a lot like metal.
Bless his heart .

The days after have been good and bad.
I still suffer nausea and stomach pains a lot, but not as bad almost 2 weeks out.
I talked to my nurse yesterday and after telling her everything she called me back after talking to the Dr. He put me on steroids to hopefully help some with this until the next chemo. I took 2 of them yesterday.

I do feel less nausea and stomach cramps but I was up half the night...
Hey...I'll take that over being sick and hurting.
Oh and ATE....I ate half the night...Which is a good thing as I've lost weight on a body that sure didn't need to lose anymore. So thats a good thing too.
I feel pretty good this morning but am sure I'll need a nap.

I also am getting the worst Charlie Horse type pain in my hands and fingers.
I talked to the nurse about that too. She said it is Neuropathy...
It can vary , from numbness and tingling in the hand and feet to severe pain
Figures I'd get the severe pain.
It may get even worse as treatments go on....I'm sure with my luck it
And it can or may not go away when treatment is finished.
Praying it does. I curls my fingers like claws and is really painful. And it comes out of no where...There no warning like Oh it comes. 

It is nerve damage from the poisons the run thru you in chemo.

Well this is already so long...but I know other then a few short updates on Facebook my friends and family are all wondering how I'm doing so I wanted to let you all know.

Staying strong here....getting ready for the next chemo next Thursday Oct 20.
Sandi is coming in again for my....Yay ~~
Love and hugs...Thank you all for your good thoughts and prayers.


  1. Oh, Debbi! So much to comment on, but the charlie horse pain in your hands actually made me gasp. I can not imagine! I didn't even know that was possible. I'm praying for some relief for you SOON!

  2. I am glad you finally feel well enough to post to your blog. You have really had a rough time and only eight days till it starts over again. Sandi and I will be here for you and maybe with the steroids you will not be as ill....Love you so much...Debbi's Mom

  3. hey debi...hang in there sis..ya be ok...rough roads leads to silver lining and smooth sailing ahead..

    love ya

  4. Sorry you are having such a rough time Debbi! Been thinking about you wondering how you were doing. I'll keep up the prayers for you!

  5. So happy to see your update, been thinking about you! I am relieved to hear the cancer is contained in your skin and not deep in your chest muscle. That is really awesome news. Keep up the good fight, you are doing great (even tho I know you don't feel great).

  6. Hi Debbi! I was so glad to see your comment on my blog...I knew it meant you must be feeling a little better! You have been through so much, I just can't even imagine, but you have SO much to live keep up that fight! What precious family and friends you have...even if you do call them by the wrong names! lol (I got tickled when I read that part) :) I'll be praying for you on the 20th...praying that chemo treatment doesn't make you sick. I'm so sorry you're having to go through so much, but praising God you're doing so well. (and that there was only 1 cancer cell in that lymph node!! yay!)
    HUGS to you girlie!
    Missy :)

  7. Debbi,

    I just found your blog through your comment on mine ( I am so sorry you are going through such a rough time. My thoughts and prayers are with you.


  8. Hi Debbi

    Thank you for the kind comments you left on my blog. I am so sorry that chemo has been such a pain. I've read through most of your blogs. I am wondering, did they ever screen you for Graves' Disease, which is an autoimmune disease that over stimulates your thyroid. Your weight loss, despite still eating and your very low cholesterol levels and that your thyroid looks suspicious makes me wonder. Fortunately, if you do, it is very treatable and a piece of cake compared to all you've been through.

    I will hope with you that your next chemo won't make you feel as badly.

  9. Debbi,

    Will be thinking about you as the next chemo approaches and hoping it's better this time around. Uggg.... AS IF. Use plastic utensils for the metal mouth (I'm sure they told you this... it helps sometimes and even if it's only a little, every little bit makes a little difference).

    Just try to hang in there and remember to LET the negative feelings out. You don't have to have a game face on at all times. You are entitled to get rid of those crap feelings. It helps.... sometimes, that helps...

    I'm hear, reading and thinking about you during what is a difficult part of this "journey."


  10. Diabetics get neuropathy. I have seen in many articles that Alpha Lipoic Acid is a help. Walmart carries it in 200 mg strength here. Ask if they think this will help you and the strength ...if you should take it at all. I do not know how long till you would get relief but this is something to ask about. Also ask if there is anything else. As I said, diabetics suffer from this condition and there may be other medications that could help. Sarah

  11. Sara thank you for the info., My sugar has been real good. But you never know...something I should check into for sure.

    Sue I have never been tested for Graves (that I know of) I will mention it , before they give me that biopsy :(Thank you for the info.

    To everyone else...I so appreciate you taking the time to comment. LOVE reading them...Feeling your support and prayers.
    Right back at all of you


  12. Thanks Debbi for being so open with your post. I know that they'll help others.
    Hang in there and know that we are all with you -

  13. Debbi, I was not saying that you might have diabetes but that Alpha Liopic Acid helps people who do have it with this nerve damage you say you are getting. Sure check and see about any chance you have diabetes but perhaps the A.L.A. might help you with the nerve damage even if you do Not have diabetes. Ask your doctor...and or pharmacist. Also there could be other things they can recommend to keep more from happening using some thing else. Hope this helps to clarify. Sarah

  14. Really you have suffered more to fight against breast cancer. This is not your pain, this is your haughty to defeat breast cancer. I love your sprite to fight against breast cancer with the help of chemo therapy.I hope that you will get rid of breast cancer.


I love comments and read them all